VOL. 46 · NO. 6 | 2016
Front Matter
Rocky Mountain J. Math. 46 (6), (2016)
No abstract available
Adeleh Abdolghafourian, Mohammad A. Iranmanesh
Rocky Mountain J. Math. 46 (6), 1755-1770, (2016) DOI: 10.1216/RMJ-2016-46-6-1755
KEYWORDS: Divisibility graph, Bipartite graph, prime vertex graph, common divisor graph, connected component, 05C25
Luis Barreira, Claudia Valls
Rocky Mountain J. Math. 46 (6), 1771-1793, (2016) DOI: 10.1216/RMJ-2016-46-6-1771
KEYWORDS: Lyapunov functions, nonuniform hyperbolicity, robustness, ‎34D09, 34D10
Ingrid Beltiţă, Daniel Beltiţă, Marius Măntoiu
Rocky Mountain J. Math. 46 (6), 1795-1851, (2016) DOI: 10.1216/RMJ-2016-46-6-1795
KEYWORDS: symbol calculus, Hilbert algebra, Berezin-Toeplitz operator, square-integrable representation, 46L65, 22E66, 35S05, 46H30, 46K15
Jim Brown, David Heras, Kevin James, Rodney Keaton, Andrew Qian
Rocky Mountain J. Math. 46 (6), 1853-1866, (2016) DOI: 10.1216/RMJ-2016-46-6-1853
KEYWORDS: Elliptic curves, amicable pairs, aliquot cycles, 11G05
Carmen Caprau, Tsutomu Okano, Danny Orton
Rocky Mountain J. Math. 46 (6), 1867-1898, (2016) DOI: 10.1216/RMJ-2016-46-6-1867
KEYWORDS: Graphs, invariants for knots and links, singular braids and links, [! \rm !]sl($n$) polynomial, Yang-Baxter equation, 57M15, 57M27
Enrique González-Jiménez, Filip Najman, José M. Tornero
Rocky Mountain J. Math. 46 (6), 1899-1917, (2016) DOI: 10.1216/RMJ-2016-46-6-1899
KEYWORDS: Elliptic curves, torsion subgroup, rationals, cubic fields, 11G05, 11R16, 14G05, 14H52
Bai-Ni Guo, István Mező, Feng Qi
Rocky Mountain J. Math. 46 (6), 1919-1923, (2016) DOI: 10.1216/RMJ-2016-46-6-1919
KEYWORDS: Explicit formula, Bernoulli number, Bernoulli polynomial, Stirling number of the second kind, $r$-Stirling number of the second kind, 11B73, 05A18
Peng Guo, Jun Shen
Rocky Mountain J. Math. 46 (6), 1925-1962, (2016) DOI: 10.1216/RMJ-2016-46-6-1925
KEYWORDS: Random dynamical system, smoothness, center-unstable manifolds, center-stable manifolds, center manifolds, 60H10, 37D10
David Koslicki, Manfred Denker
Rocky Mountain J. Math. 46 (6), 1963-1985, (2016) DOI: 10.1216/RMJ-2016-46-6-1963
KEYWORDS: Substitution Markov chain, Martin boundary, random substitution, 28D05, 31C35, 37A50, 60J50
Juhyung Lee
Rocky Mountain J. Math. 46 (6), 1987-2016, (2016) DOI: 10.1216/RMJ-2016-46-6-1987
KEYWORDS: prehomogeneous vector space, functional equation, principal series representation, 22E45
Xin Ma, Zhongkui Liu
Rocky Mountain J. Math. 46 (6), 2017-2042, (2016) DOI: 10.1216/RMJ-2016-46-6-2017
KEYWORDS: Strongly copure projective complex, strongly copure injective complex, strongly copure flat complex, 16E05, 16E10, 16E30
Morten Nielsen
Rocky Mountain J. Math. 46 (6), 2043-2060, (2016) DOI: 10.1216/RMJ-2016-46-6-2043
KEYWORDS: Multiple Gabor systems, Schauder basis, Muckenhoupt matrix condition, conditional convergence, 42C15, 46B15, ‎42C40
Cec[! \' i!]lia Salgado
Rocky Mountain J. Math. 46 (6), 2061-2076, (2016) DOI: 10.1216/RMJ-2016-46-6-2061
KEYWORDS: elliptic surfaces, minimal models over arbitrary fields, elliptic fibrations, 14G99, 14J26, 14J27
Huayu Yin, Youhua Chen, Xiaosheng Zhu
Rocky Mountain J. Math. 46 (6), 2077-2088, (2016) DOI: 10.1216/RMJ-2016-46-6-2077
KEYWORDS: Content, completely integrally closed, Krull domain, Dedekind domain, 13A15, 13F05, 13F25
Rocky Mountain J. Math. 46 (6), 2089-2093, (2016) DOI: 10.1216/RMJ-2016-46-6-2089
No abstract available
Back to Top